# SDR 2008UALA02572

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 41,755 hours, 14,875 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW HAS BUBBLES FORMING ON ENTIRE WINDOW.  HOT TO TOUCH.  REPLACED F/O SLIDING WINDOW.
